International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 4, Pages 265-271

Periodic solutions of periodic generalized food limited model

Yongkun Li

Department of Mathematics, Yunnan University, Yunnan, Kunming 650091, China

Received 14 December 1999

Copyright © 2001 Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By using the continuation theorem of coincidence degree theory, the existence of positive periodic solutions for a periodic generalized food limited model with state dependent delays and distributed delays is studied, respectively.